# SDR SWAA2013081619257

- Difficulty date: August 9, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,593 hours, 12,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT SIGN BULB NR 4 INOPERATIVE.  R&R SIGN LIGHT ASSEMBLY IAW AMM.
